Quotient Rings of Right Noetherian Rings at Semi-Prime Ideals
Publications du Département de mathématiques (Lyon), Volume 10 (1973) no. 1, pp. 85-92.
@article{PDML_1973__10_1_85_0,
     author = {Michler, Gerhard O.},
     title = {Quotient {Rings} of {Right} {Noetherian} {Rings} at {Semi-Prime} {Ideals}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {85--92},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {10},
     number = {1},
     year = {1973},
     zbl = {0306.16005},
     mrnumber = {338042},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1973__10_1_85_0/}
}
TY  - JOUR
AU  - Michler, Gerhard O.
TI  - Quotient Rings of Right Noetherian Rings at Semi-Prime Ideals
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1973
DA  - 1973///
SP  - 85
EP  - 92
VL  - 10
IS  - 1
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1973__10_1_85_0/
UR  - https://zbmath.org/?q=an%3A0306.16005
UR  - https://www.ams.org/mathscinet-getitem?mr=338042
LA  - en
ID  - PDML_1973__10_1_85_0
ER  - 
%0 Journal Article
%A Michler, Gerhard O.
%T Quotient Rings of Right Noetherian Rings at Semi-Prime Ideals
%J Publications du Département de mathématiques (Lyon)
%D 1973
%P 85-92
%V 10
%N 1
%I Université Claude Bernard - Lyon 1
%G en
%F PDML_1973__10_1_85_0
Michler, Gerhard O. Quotient Rings of Right Noetherian Rings at Semi-Prime Ideals. Publications du Département de mathématiques (Lyon), Volume 10 (1973) no. 1, pp. 85-92. http://archive.numdam.org/item/PDML_1973__10_1_85_0/

[1] J.E. Bjork, Conditions which imply that subrings of Artinian rings are Artinian. J. reine angew. Math. 247 (1971), p. 123-138. | MR | Zbl

[2] A.W. Goldie, Semi-prime rings with maximum condition. Proc. London Math. Soc. 10. (1960), p. 201-220. | MR | Zbl

[3] O. Goldman, Rings and modules of quotients. J. Algebra 25 (1973), p. 519-521. | MR | Zbl

[4] R. Hart, Krull dimension and global dimension of simple Ore extensions. Math. Z. 121 (1971), p. 341-345. | MR | Zbl

[5] A.G. Heinicke, On the ring of quotients at a prime ideal of a right Noetherian ring, Canad. J. Math. 24 (1972), p. 703-712. | MR | Zbl

[6] J. Kuzmanovich, Completions of Dedekind prime rings and second endomorphism rings, Pacific J. Math. 36 (1971), p. 721-729. | MR | Zbl

[7] J. Lambek, Lectures on Rings and Modules, Waltham, Toronto, London, 1966. | MR | Zbl

[8] J. Lambek, Torsion theories, additive semantics and rings of quotients. Springer Verlag, Lectures Notes in Mathematics 177, Berlin, Heidelberg, New-York, 1971. | MR | Zbl

[9] J. Lambek and G. Michler, The torsion theory at a prime ideal of a right Noetherian ring. J. Algebra 25 (1973) p. 364-389. | MR | Zbl

[10] J. Lambek and G. Michler, Localization of right Noetherian rings at semi-prime ideals, Canad. J. Math. (to appear). | MR | Zbl

[11] J. Nill, Torsionstheorien rechtsnoetherscher Ringe und ihre Quotientenringe. Thesis, Universität Tübingen, 1973. | Zbl

[12] J.C. Robson, Artinian quotient rings. Proc. London Math. Soc. (3) 17 (1967), p. 600-616. | MR | Zbl

[13] W. Schelter and L. Small, Some pathological rings of quotients, (to appear). | MR | Zbl

[14] B. Stenstrom, Rings and modules of quotients, Springer Verlag, Lecture Notes in Mathematics 237, Berlin, Heidelberg, New-York, 1971. | MR | Zbl

[15] H. Storrer, Rings of quotients of perfect rings, Math. Zeitschrift, 122 (1971) p. 151-165. | MR | Zbl